# SDR UALA2013032701948

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,544 hours, 23,651 cycles
- Engine: Pwa PW2037
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERBOARD EX VAL TEST STATUS MESSAGE WILL NOT CLEAR, HAD HARD FAULT THAT WOULD NOT CLEAR.  REPLACED OVERBOARD EXHAUST VALVE AND AIR FILTER ASSY.  OPS CHECKS GOOD.  FAULTS CLEARED.
